# SDR SWAA2021021126610

- Difficulty date: October 28, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SHIELD AFT CARGO BAY BS 767 TO BS 794 RBL 22 WL 156 / REMVOED AFT CARGO SHIELD BS767-794 RBL22 RECEIVED NEW SHIELD ON PO# 774635 LOCATED; DRILLED COUNTERSUNK NEW SHIELD INSTALLED NEW SHIELD IN AFT CARGO BS767-794 RBL22 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; DWG# 146A0081 7191U 28OCT20 CORROSION ON SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM
